Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 6 (2016) open journal systems 

 Issue 1, Volume 6  
 On queue-size scaling for input-queued switches   Abstract | PDF
  Devavrat Shah, John N. Tsitsiklis and Yuan Zhong
 Pages: 1-25

 Dynamic scheduling for parallel server systems in heavy traffic: Graphical structure, decoupled workload matrix and some sufficient conditions for solvability of the Brownian Control Problem   Abstract | PDF
  V. Pesic and R. J. Williams
 Pages: 26-89

 Randomized assignment of jobs to servers in heterogeneous clusters of shared servers for low delay   Abstract | PDF
  Arpan Mukhopadhyay, A. Karthik and Ravi R. Mazumdar
 Pages: 90-131

 Chattering and congestion collapse in an overload switching control   Abstract | PDF
  Ohad Perry and Ward Whitt
 Pages: 132-210

 Heavy traffic queue length behavior in a switch under the MaxWeight algorithm   Abstract | PDF
  Siva Theja Maguluri and R. Srikant
 Pages: 211-250

 Issue 2, Volume 6  
 Asymptotic behavior of a critical fluid model for a processor sharing queue via relative entropy   Abstract | PDF
  Amber L. Puha and Ruth J. Williams
 Pages: 251-300

 Stein's method for steady-state diffusion approximations: An introduction through the Erlang-A and Erlang-C models   Abstract | PDF
  Anton Braverman, J.G. Dai and Jiekun Feng
 Pages: 301-366

 Convergence properties of weighted particle islands with application to the double bootstrap algorithm   Abstract | PDF
  Pierre Del Moral, Eric Moulines, Jimmy Olsson and Christelle VergĂ©
 Pages: 367-419

 Clearing analysis on phases: Exact limiting probabilities for skip-free, unidirectional, quasi-birth-death processes   Abstract | PDF
  Sherwin Doroudi, Brian Fralix and Mor Harchol-Balter
 Pages: 420-458

 Construction of asymptotically optimal control for crisscross network from a free boundary problem   Abstract | PDF
  Amarjit Budhiraja, Xin Liu and Subhamay Saha
 Pages: 459-518

 Heavy-traffic limits for a fork-join networkin the Halfin-Whitt regime   Abstract | PDF
  Hongyuan Lu and Guodong Pang
 Pages: 519-600

Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238